# SDR REXA2020010722039

- Difficulty date: December 22, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320451
- Condition: Corroded
- Location: Bs 310-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR HIDDEN DAMAGE: AFTER REMOVE INSULATION ON MAIN AVIONICS COMPARTMENT, CORROSION ON ANGLES AT STGR 20R BTW FS310/364 WAS FOUND IN REF EO: R25120 (SM)[E/E].                                                     
""2 ANGLES WERE FABRICATED PER EA CRJ953-10066 REV IR AND EA CRJ953-10069 REV IR. 6 ANGLES WERE REPLACED PER CRJ-900 SRM 51-42-20-001-001-A01 PAR 6                                                                 
"
